# SDR YENA20121217674

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 24,744 hours, 8,719 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

FLT 1422 LGB-PDX, ON CLIMBOUT 3000FT HYD Y ENG PUMP LO PRESSURE ON ECAM THAT WENT AWAY PROMPTLY.  ABOVE 11,000FT SAME ECAM THAT STAYED ON.  PTU TOOK OVER & SUPPLIED PRESSURE TO Y SYSTEM & PUMP SHOWED "LO" ON HYD SYSTEM PAGE.  TURNED OFF Y ENGINE DRIVEN PUMP & RETURNED TO LGB.  REPLACED WIRE AT 404VC PIN 10 IAW AMM 70-71-24-00 13.  ALL YELLOW HYD IND NORMAL- IDLE ENGINE RUN & HIGH POWER TEST 11 ACCOMPLISHED PER AMM 71-00-00- INDICATIONS NORMAL- OK TO CONTINUE SERVICE.  (NR 2 ENG)
